Abbes Benchaabane     (Laboratory of Analysis and Control of Differential Equations ”ACED”, Univ. 8 May 1945 Guelma, Algeria)


In this paper we consider a class of impulsive stochastic functional differential equations driven simultaneously by a Rosenblatt process and standard Brownian motion in a Hilbert space. We prove an existence and uniqueness result and we establish some conditions ensuring the approximate controllability for the mild solution by means of the Banach fixed point principle. At the end we provide a practical example in order to illustrate the viability of our result.


Approximate controllability, Fixed point theorem, Rosenblatt process, Mild solution stochastic impulsive systems.

Full Text:



  1. Abid S.H., Hasan S.Q., Quaez U.J. Approximate controllability of fractional stochastic integro-differential equations driven by mixed fractional Brownian motion. Amer. J. Math. Stat., 2015. Vol. 5, No. 2. P. 72–81.
  2. Ahmed H.M. Hilfer fractional neutral stochastic partial differential equations with delay driven by Rosenblatt process. J. Control Decis., 2022. Vol. 9, No. 2. P. 226–243. DOI: 10.1080/23307706.2021.1953412
  3. Anguraj A., Ravikumar K., Baleanu D. Approximate controllability of a semilinear impulsive stochastic system with nonlocal conditions and poisson jumps. Adv. Differ. Equ., 2020. Art. no. 65. 2020. DOI: 10.1186/s13662-019-2461-1
  4. Benchaabane A. Complete controllability of general stochastic integrodifferential systems. Math. Reports, 2016. Vol. 18, No. 4. P. 437–448.
  5. Chen Q., Debbouche A., Luo Z., Wang J. Impulsive fractional differential equations with Riemann–Liouville derivative and iterative learning control. Chaos Solitons Fractals, 2017. Vol.102. P. 111–118. DOI: 10.1016/j.chaos.2017.03.024
  6. Da Prato G., Zabczyk J. Stochastic Equations in Infinite Dimensions. Cambridge: Cambridge University Press, 1992. 454 p.
  7. Dhayal R., Malik M. Approximate controllability of fractional stochastic differential equations driven by Rosenblatt process with non-instantaneous impulses. Chaos Solitons Fractals, 2021. Vol. 151. Art. no. 111292. DOI: 10.1016/j.chaos.2021.111292
  8. Dineshkumar C., Udhayakumar R., Vijayakumar V., Nisar K.S. A discussion on the approximate controllability of Hilfer fractional neutral stochastic integro-differential systems. Chaos Solitons Fractals, 2021. Vol. 142. Art. no. 110472. DOI: 10.1016/j.chaos.2020.110472
  9. Dou F., Lu Q. Partial approximate controllability for linear stochastic control systems. SIAM J. Control Optim., 2019. Vol. 57, No. 2. P. 1209–1229. DOI: 10.1137/18M1164640
  10. Huang H., Wu Z., Hu L. et al. Existence and controllability of second-order neutral impulsive stochastic evolution integro-differential equations with state-dependent delay. J. Fixed Point Theory Appl., 2018.Vol. 20. Art. no. 9. DOI: 10.1007/s11784-018-0484-y
  11. Kalman R.E., Ho Y.C., Narendra K.S. Controllability of linear dynamic systems. Contrib. Differ. Equ., 1963. Vol. 1. P. 189–213.
  12. Lakshmikantham V., Bainov D.D., Simeonov P.S. Theory of Impulsive Differential Equations. Ser. Modern Appl. Math., vol. 6. World scientific, 1989. 288 p. DOI: 10.1142/0906
  13. Leonenko N.N., Anh V.V. Rate of convergence to the Rosenblatt distribution for additive functionals of stochastic processes with long-range dependence. J. Appl. Math. Stoch. Anal., 2001. Vol. 14, No. 1. Art. no. 780430. P. 27–46. DOI: 10.1155/S1048953301000041
  14. Li X., Liu X. Approximate controllability for Hilfer fractional stochastic evolution inclusion with nonlocal conditions. Stoch. Anal. Appl., 2022. P. 1–25. DOI: 10.1080/07362994.2022.2071738
  15. Ramkumar K., Ravikumar K. Controllability of neutral impulsive stochastic integrodifferential equations driven by a Rosenblatt process and unbounded delay. Discontinuity, Nonlinearity, and Complexity, 2021. Vol. 10, No. 2. P. 311–321. DOI: 10.5890/DNC.2021.06.010
  16. Rosenblatt M. Independence and dependence. In: Proc. 4th Berkeley Sympos. Math. Statist. and Prob. Vol. 2: Contrib. Probab. Theory, 1961. P. 431–443.
  17. Samoilenko A.M., Perestyuk N.A. Impulsive Differential Equations. World Sci. Ser. Nonlinear Sci. Ser. A, vol. 14. World Scientific, 1995. 472 p. DOI: 10.1142/2892
  18. Saravanakumar S., Balasubramaniam P. On impulsive Hilfer fractional stochastic differential system driven by Rosenblatt process. Stoch. Anal. Appl., 2019. Vol. 37, No. 6. P. 955–976. DOI: 10.1080/07362994.2019.1629301
  19. Saravanakumar S., Balasubramaniam P. Approximate controllability of nonlinear Hilfer fractional stochastic differential system with Rosenblatt process and Poisson jumps. Int. J. Nonlinear Sci. Numer. Simul., 2020. Vol. 21, No. 7–8. P. 727–737. DOI: 10.1515/ijnsns-2019-0141
  20. Sathiyaraj T., Wang J., O’Regan D. Controllability of stochastic nonlinear oscillating delay systems driven by the Rosenblatt distribution. Proc. Roy. Soc. Edinburgh Sect. A, 2021. Vol. 151, No. 1. P. 217–239. DOI:10.1017/prm.2020.11
  21. Shen G., Ren Y. Neutral stochastic partial differential equations with delay driven by Rosenblatt process in a Hilbert space. J. Korean Statist. Soc., 2015. Vol. 44, No. 1. P. 123–133. DOI: 10.1016/j.jkss.2014.06.002
  22. Shen G., Sakthivel R., Ren Y., Li M. Controllability and stability of fractional stochastic functional systems driven by Rosenblatt process. Collect. Math., 2020. Vol. 71, No. 1. P. 63–82. DOI: 10.1007/s13348-019-00248-3
  23. Shukla A., Vijayakumar V., Nissar K.S. A new exploration on the existence and approximate controllability for fractional semilinear impulsive control systems of order r ∈ (1,2). Chaos Solitons Fractals, 2022. Vol. 154. Art. no. 111615. DOI: 10.1016/j.chaos.2021.111615
  24. Shukla A., Vijayakumar V., Nisar K.S., et al. An analysis on approximate controllability of semilinear control systems with impulsive effects. Alexandria Eng. J., 2022. Vol. 61, No. 12. P. 12293–12299. DOI: 10.1016/j.aej.2022.06.021
  25. Singh V., Chaudhary R., Pandey D. N. Approximate controllability of second-order non-autonomous stochastic impulsive differential systems. Stoch. Anal. Appl., 2020. Vol. 39, No. 2. P. 339–356.
  26. Tamilalagan P., Balasubramaniam P. Approximate controllability of fractional stochastic differential equations driven by mixed fractional Brownian motion via resolvent operators. Internat. J. Control, 2017. Vol. 90, No. 8. P. 1713–1727. DOI: 10.1080/00207179.2016.1219070
  27. Taqqu M.S. Weak convergence to fractional Brownian motion and to the Rosenblatt process. Z. Wahrscheinlichkeitstheorie Verw. Gebiete, 1975. Vol. 31. P. 287–302. DOI: 10.1007/BF00532868
  28. Tudor C.A. Analysis of the Rosenblatt process. ESAIM: Prob. Stat., 2008. Vol. 12. P. 230–257. DOI: 10.1051/ps:2007037
  29. Xu L., Ge Sh.S., Hu H. Boundedness and stability analysis for impulsive stochastic differential equations driven by G-Brownian motion. Internat. J. Control, 2019. Vol. 92, No. 3. P. 642–652. DOI: 10.1080/00207179.2017.1364426


Article Metrics

Metrics Loading ...


  • There are currently no refbacks.